The Annals of Applied Probability

A note on “Bayesian nonparametric estimators derived from conditional Gibbs structures”

Antonio Lijoi, Igor Prünster, and Stephen G. Walker

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 24, Number 1 (2014), 447-448.

Dates
First available in Project Euclid: 9 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1389278731

Digital Object Identifier
doi:10.1214/13-AAP928

Mathematical Reviews number (MathSciNet)
MR2434179

Zentralblatt MATH identifier
06279889

Citation

Lijoi, Antonio; Prünster, Igor; Walker, Stephen G. A note on “Bayesian nonparametric estimators derived from conditional Gibbs structures”. Ann. Appl. Probab. 24 (2014), no. 1, 447--448. doi:10.1214/13-AAP928. https://projecteuclid.org/euclid.aoap/1389278731


Export citation

References

  • [1] Lijoi, A., Prünster, I. and Walker, S. G. (2008). Bayesian nonparametric estimators derived from conditional Gibbs structures. Ann. Appl. Probab. 18 1519–1547.

See also